American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] David Radnell and Eric Schippers. Fiber structure and local coordinates for the Teichmüller space of a bordered Riemann surface. Conform. Geom. Dyn. 14 (2010) 14-34. MR 2593332.
Abstract, references, and article information   
View Article: PDF

[2] Do Duc Thai and Nguyen Thai Son. Extensions of holomorphic maps through hypersurfaces and relations to the Hartogs extensions in infinite dimension. Proc. Amer. Math. Soc. 128 (2000) 745-754. MR 1622985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] László Lempert. The Dolbeault complex in infinite dimensions I . J. Amer. Math. Soc. 11 (1998) 485-520. MR 1603858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. A. Jaramillo. Bounded real-analytic submanifolds of Banach spaces . Proc. Amer. Math. Soc. 105 (1989) 126-128. MR 931740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Raymond A. Ryan. Holomorphic mappings on $l\sb 1$ . Trans. Amer. Math. Soc. 302 (1987) 797-811. MR 891648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Leslie. On the group of real analytic diffeomorphisms of a compact real analytic manifold . Trans. Amer. Math. Soc. 274 (1982) 651-669. MR 675073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1